Alertes de sécurité et rappels

Qu'est-ce que cela signifie ?

Dextagesic (dextropropoxyphene with acetaminophen) contains acetaminophen. Many OTC products also contain acetaminophen and taking these products in addition to Dextagesic may put you above your recommended dosage of acetaminophen and put you at increased risk for liver damage. Alcohol use can also increase the risk of liver damage with acetaminophen. The revised labeling will help you better identify which over-the-counter products contain acetaminophen.

Since the recommended dosage of acetaminophen depends on several factors, please talk to your doctor or pharmacist to find out your recommended dosage of acetaminophen. When using pain relievers, fever reducers, or cough and cold medications, please read the labeling and follow the directions on the package to make sure you are not exceeding your recommended dosage of acetaminophen. If you have any other questions about acetaminophen or pain relievers, fever reducers or cough and cold medication, please follow up with your doctor or pharmacist.

FDA Requires Additional Labeling for Over-the-Counter Pain Relievers and Fever Reducers

The Food and Drug Administration announced it will require manufacturers of over-the-counter (OTC) pain relievers, fever reducers and cough and cold medications that contain acetaminophen (the active ingredient in Tylenol and many other brands) to revise their labeling to include warnings about potential safety risks, such as liver damage, associated with the use of these popular drugs.

For more information, please visit: plus d'informations ici

Source: FDA
Date de publication: 2009-05-01
Dernière mise à jour: 2009-12-05
Share your story Partagez votre histoire! Dites-nous comment MediGuard vous ou quelqu'un que vous aimez a aidé. Registration Info La prise de plusieurs médicaments vous met à risque d'interactions médicamenteuses possibles Registration Info Surveillez votre traitement médical et celui de vos êtres chers.